MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION G3 PLUS AUTO, AED, AHA 2010, US ENGLISH; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

CARDIAC SCIENCE CORPORATION G3 PLUS AUTO, AED, AHA 2010, US ENGLISH; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 9390A-1001
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to zoll medical corporation for evaluation.The customer's report was observed during review of the device data logs.However, the device was put through extensive testing including daily/weekly/monthly testing, on/off current testing, patient/circuit impedance testing, shock testing and internal inspection without duplicating the report.The main board will be replaced as a precaution.The device will be recertified and returned to the customer.It is important to note that the device will communicate to the user that it is not rescue ready by providing an auditory beep every 30 seconds and displaying a red rescue ready (nvi) indicator.Analysis of reports of this type has not identified an increase in trend.
 
Event or Problem Description
Complainant alleged that during functional testing, the device was unable to obtain an ecg signal via pads.Complainant did not indicate that there was any patient involvement in the reported malfunction.

Brand Name
G3 PLUS AUTO, AED, AHA 2010, US ENGLISH
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key25696604
Report Number2112020-2026-00339
Device Sequence Number21250058
Product Code MKJ
UDI-Device Identifier00812394023288
UDI-Public(01)00812394023288
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number9390A-1001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/24/2026
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/29/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown